Wang, Ruixia - A sufficient condition for a balanced bipartite digraph to be hamiltonian

dmtcs:4058 - Discrete Mathematics & Theoretical Computer Science, November 10, 2017, Vol 19 no. 3
A sufficient condition for a balanced bipartite digraph to be hamiltonian

Authors: Wang, Ruixia

We describe a new type of sufficient condition for a balanced bipartite digraph to be hamiltonian. Let $D$ be a balanced bipartite digraph and $x,y$ be distinct vertices in $D$. $\{x, y\}$ dominates a vertex $z$ if $x\rightarrow z$ and $y\rightarrow z$; in this case, we call the pair $\{x, y\}$ dominating. In this paper, we prove that a strong balanced bipartite digraph $D$ on $2a$ vertices contains a hamiltonian cycle if, for every dominating pair of vertices $\{x, y\}$, either $d(x)\ge 2a-1$ and $d(y)\ge a+1$ or $d(x)\ge a+1$ and $d(y)\ge 2a-1$. The lower bound in the result is sharp.


Source : oai:arXiv.org:1506.07949
Volume: Vol 19 no. 3
Section: Graph Theory
Published on: November 10, 2017
Submitted on: August 16, 2016
Keywords: Mathematics - Combinatorics,05CXX


Share

Browsing statistics

This page has been seen 24 times.
This article's PDF has been downloaded 4 times.